# SDR SIMA200224701

- Difficulty date: September 3, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 494
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED EMERGENCY POWER SUPPLY UNIT 61WL TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 61WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
